← Return to Myelofibrosis*

Discussion

Myelofibrosis*

Blood Cancers & Disorders | Last Active: Jan 29 6:43am | Replies (111)

Comment receiving replies
@loribmt

Hi @pamdg, You’re wondering if Jakafi can cause irregular heartbeat.
I’m looking at the Drugs.com website for the side effects of Jakafi. There is no listing for irregular heartbeat. But it can cause fast or slow heartbeat as a “more common” side effect.
In the “less common” column of side effects are anxiety and gas. Anxiety/stress has been known to cause irregular heartbeats. But if this is frequent you should discuss this with your medical team.
I know gas sounds like an odd thing to bring up, but I had a medication that created gas which actually felt like my heart skipping a beat as it moved through an area of my gut. My chemo nurse with a stethoscope had me listen. 😆 Anyway, that’s just a thought.
I’ve not taken Jakafi personally so hopefully someone in this group who is using it will have some information for you.
Were you recently diagnosed with myelofibrosis? Is Jakafi a new prescription for you?

Jump to this post


Replies to "Hi @pamdg, You’re wondering if Jakafi can cause irregular heartbeat. I’m looking at the Drugs.com website..."

I was diagnosed with PV three years ago. Started Jakafi 8 months ago.